PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A pair of equations in one prime, two prime squares and powers of 2

Volume 191 / 2019

Liqun Hu Acta Arithmetica 191 (2019), 191-200 MSC: 11P32, 11P05, 11P55. DOI: 10.4064/aa190121-10-4 Published online: 5 September 2019


We show that when $k=82$, every pair of large odd integers satisfying some necessary conditions can be represented in the form of a sum of one prime, two prime squares and $k$ powers of $2$. This improves a result of Hu and Yang’s.


  • Liqun HuDepartment of Mathematics
    Nanchang University
    Nanchang 330031, Jiangxi, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image